By Lauren Huff
June 13, 2019 at 07:13 PM EDT
Advertisement
After raising her two children and retiring from teaching, Carol Chambers embarks on a unique second act: pursuing her dream of becoming a doctor in CAROL'S SECOND ACT on CBS premiering this fall (Thursdays, 9:30-10:00 PM, ET/PT) on the CBS Television Network. Pictured: Patricia Heaton as Doctor Carol Kenney. Photo: Sonja Flemming/CBS © 2019 CBS Broadcasting Inc. All Rights Reserved. "Once Upon A Tim" -- McGee reluctantly visits his high school after the unique computer password he used as a teenager is linked to the murder of a department of defense contractor. The case escalates when an intruder breaks into McGee's home in an attempt to steal his archaic high school computer, on NCIS, Tuesday, Feb. 19 (8:00-9:00 PM, ET/PT) on the CBS Television Network. Pictured: Mark Harmon, Wilmer Valderrama. Photo: Cliff Lipson/CBS ©2019 CBS Broadcasting, Inc. All Rights Reserved "A Loaf of Bread and a Grand Old Flag" -- Pictured: Sheldon (Iain Armitage). Things spiral out of control when Sheldon boycotts his favorite bread company. Also, Georgie offers Veronica a shoulder to cry on when she's dumped by her boyfriend, on YOUNG SHELDON, Thursday, February 21 (8:31-9:01 PM, ET/PT) on the CBS Television Network. Photo: Michael Desmond/Warner Bros. Entertainment Inc. © 2019 WBEI. All rights reserved.
Credit: Sonja Flemming/CBS; Cliff Lipson/CBS; Michael Desmond/CBS

Get your DVRs ready: CBS has kickstarted the 2019-20 TV season by announcing its fall premiere schedule.

Five new shows and 15 returning ones will air on the network in the new season, which starts Monday, Sept. 23. On that night, The Neighborhood and Bull will be joined by newcomers Bob ♥ Abishola (Chuck Lorre’s latest comedy) and All Rise (a courtroom drama).

NCIS, FBI, and NCIS: New Orleans will return Tuesday, Sept. 24, while Survivor’s 90-minute 39th season debut and the season finale of Big Brother will air that Wednesday.

Thursdays will be a big night for the network: The Big Bang Theory spin-off Young Sheldon and the Allison Janney and Anna Faris starrer Mom will be the only returning shows, in the 8 and 9 p.m. slots, respectively. Those shows will be joined by the series debuts of the Walton Goggins comedy The Unicorn, Carol’s Second Act starring Patricia Heaton, and Evil, a supernatural drama from The Good Fight creators Michelle and Robert King.

Hawaii Five-O, Magnum P.I., and Blue Bloods will round out the week Friday, Sept. 27. The weekend schedule includes Crimetime Saturday and 48 Hours on Saturday, and 60 Minutes, God Friended Me, and NCIS: Los Angeles after a football doubleheader that Sunday.

All but three returning series will debut their new seasons during the premiere week. SEAL Team and SWAT open the next week, on Oct. 2, while Madam Secretary will start its final season Sunday, Oct. 6.

See the full fall CBS schedule below.

Monday, Sept. 23

8-8:30 p.m. — The Neighborhood (Second season premiere)
8:30-9 p.m. — Bob ♥ Abishola (Series deubt)
9-10 p.m. — All Rise (Series deubt)
10-11 p.m. — Bull (Fourth season premiere)

Tuesday, Sept. 24

8-9 p.m. — NCIS (17th season premiere)
9-10 p.m. — FBI (Second season premiere)
10-11 p.m. — NCIS: New Orleans (Sixth season premiere)

Wednesday, Sept. 25

8-9:30 p.m. — Survivor (90-minute 39th season premiere)
9:30-11 p.m. — Big Brother (Live season finale)

Thursday, Sept. 26

8-8:30 p.m. — Young Sheldon (Third season premiere)
8:30-9 p.m. — The Unicorn (Series deubt)
9-9:30 p.m. — Mom (Seventh season premiere)
9:30-10 p.m. — Carol’s Second Act (Series deubt)
10-11 p.m. — Evil (Series deubt)

Friday, Sept. 27

8-9 p.m. — Hawaii Five-0 (10th season premiere)
9-10 p.m. — Magnum P.I. (Second season premiere)
10-11 p.m. — Blue Bloods (10th season premiere)

Saturday, Sept. 28

8-10 p.m. — Crimetime Saturday
10-11 p.m. — 48 Hours (33rd season premiere)

**Sunday, Sept. 29 – Football doubleheader

7:30-8:30 p.m. — 60 Minutes (52nd season premiere)
8:30-9:30 p.m. — God Friended Me (Second season premiere)
9:30-10:30 p.m. — NCIS: Los Angeles (11th season premiere)

Wednesday, Oct. 2

8-9 p.m. — Survivor (Regular time period)
9-10 p.m. — SEAL Team (Third season premiere)
10-11 p.m. — S.W.A.T. (Third season premiere)

Sunday, Oct. 6

7-8 p.m. — 60 Minutes (Regular time period)
8-9 p.m. — God Friended Me (Regular time period)
9-10 p.m. — NCIS: Los Angeles (Regular time period)
10-11 p.m. — Madam Secretary (Sixth season premiere)

Related content:

Episode Recaps

Big Brother

Big Brother

Julie Chen hosts as the houseguests battle it out.

type
  • TV Show
seasons
  • 22
rating
  • TV-14
genre
network
  • CBS
stream service

Comments